# SDR UPS08852789

- Difficulty date: July 1, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, GOUGED ON THE BS 418 LT FRAME STRAP ABOVE THE UPPER SURFACE OF CUSP EXTRUSION IN MAIN CABIN.  REMOVED AND REPLACED FRAME STRAP IAW SRM, 51-1-20D, 51-1-8.
